Alert archive / Arkansas / Flash Flood Warnings in 2005
Flash Flood Warning 8, NWS Little Rock, AR
NWS Little Rock, AR issued this flash flood warning at Jun 6, 2005, 3:57 PM CDT for Logan County, Arkansas. It was in force for 2 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Jun 6, 2005, 3:57 PM CDT (20:57 UTC)
- Expired
- Jun 6, 2005, 6:00 PM CDT
- In force
- 2 hr
- Issued by
- NWS Little Rock, AR
- Area
- Counties, with a storm outline in the text
County Logan County, AR
The radar
The Western Arkansas radar (KSRX), 59 km from the middle of the area, began a volume at 21:00 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Springfield, MO (KSGF), launched 12:00Z, 9.0 hours before the alert went out and 188 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1657 J/kg
- Mixed-layer CIN
- -56 J/kg
- Mixed-layer LCL
- 968 m above ground
- 0-6 km bulk shear
- 21 kt
- 0-1 km storm-relative helicity
- 41 m²/s²
- 0-3 km storm-relative helicity
- 18 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Little Rock, AR wrote its last area forecast discussion before this flash flood warning went out at Jun 6, 2:50 PM CDT, 1 hour 7 minutes earlier.
Area forecast discussion, Jun 6, 2:50 PM CDT, 1 hour 7 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LITTLE ROCK AR 250 PM CDT MON JUN 6 2005 .SHORT TERM...TONIGHT THROUGH THURSDAY NIGHT FEW STORMS DVLPD ALONG OUTFLOW BNDRY ACRS SRN MO AND NRN AR DURG THE PAST FEW HRS. ADDITIONAL CONVECTION HAS ALSO FORMED OVR WRN AR AS MCV CONTS MOVG NEWD FROM ERN OK. WL WATCH RADAR TRENDS PRIOR TO ZN ISSUANCE BEFORE FINALIZING POPS FOR THIS EVENING....BUT EXPECT TO RUN WITH CHC POPS THRU THE EARLY EVENING HRS. BULK OF ACTIVITY WL DIMINISH LATER THIS EVENING WITH LOSS OF HEATING. RAIN CHCS THRU THE SHORT TERM WL CONT TO BE DETERMINED MAINLY BY MESOSCALE FEATURES. CONVECTIVE TRENDS THE NEXT FEW DAYS WL RMN MAINLY DIURNAL. MODELS INDC THAT LTL CHG IS EXPECTED IN THE UPPER FLOW PATTERN...WITH A WEAK UPPER TROF AXIS PROGGED TO PERSIST VCNTY THE MS RVR. THUS...HAVE GONE WITH CHC POPS FOR THE ERN ZNS THRU THU...WITH SLGT CHC NOTED ELSEWHERE. GENERALLY WENT WITH PERSISTENCE FOR TEMPS IN THE SHORT TERM. RAINFREE LOCATIONS WL CONT TO SEE THE WARMEST READINGS DURG THE DAY...WHICH AT THIS POINT LOOKS TO BE THE CNTRL AR COUNTIES. MOS TEMPS STILL LOOK AT TAD COOL FOR HIGHS...BUT MIN READINGS LOOK GOOD THRU THE PD. && .LONG TERM...FRIDAY THROUGH MONDAY SUMMER-LIKE PATTERN WILL CONTINUE THROUGH THE EXTENDED PERIOD. UPPER TROUGH OVER THE CENTRAL U.S. WILL TRANSLATE EAST OVER ARKANSAS MONDAY. OTHERWISE ARKANSAS WILL BE ON THE WESTERN EDGE OF HIGH PRESSURE LOCATED OVER THE ATLANTIC. GENERALLY DIURNAL CONVECTION WITH LOW POPS IS EXPECTED THROUGH THE PERIOD. MOST OF THE MOISTURE WILL BE OVER THE EASTERN HALF OF THE AREA SO WILL LEAVE POPS A BIT HIGHER IN THE EAST. WARM AND HUMID CONDITIONS WILL CONTINUE...WITH NORMAL DAYTIME HIGHS ARE EXPECTED WITH WARMER THAN NORMAL LOW TEMPERATURES AT NIGHT. && .LZK WATCHES/WARNINGS/ADVISORIES...NONE. && 44/51
Hazardous weather outlook, Jun 6, 5:00 AM CDT, 10 hours 57 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LITTLE ROCK AR 500 AM CDT MON JUN 6 2005 ARZ003>007-012>016-021>025-030>034-037>047-052>057-062>069-071000- ARKANSAS-BAXTER-BOONE-BRADLEY-CALHOUN-CLARK-CLEBURNE-CLEVELAND- CONWAY-DALLAS-DESHA-DREW-FAULKNER-FULTON-GARLAND-GRANT-HOT SPRING- INDEPENDENCE-IZARD-JACKSON-JEFFERSON-JOHNSON-LINCOLN-LOGAN-LONOKE- MARION-MONROE-MONTGOMERY-NEWTON-OUACHITA-PERRY-PIKE-POLK-POPE- PRAIRIE-PULASKI-SALINE-SCOTT-SEARCY-SHARP-STONE-VAN BUREN-WHITE- WOODRUFF-YELL- 500 AM CDT MON JUN 6 2005 THIS HAZARDOUS WEATHER OUTLOOK IS FOR A LARGE PART OF ARKANSAS. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTE AT THIS TIME. THERE WILL BE A CHANCE OF THUNDERSTORMS ACROSS THE AREA TODAY...MAINLY THIS AFTERNOON AND EVENING. ISOLATED STORMS COULD BRIEFLY BECOME STRONG WITH GUSTY WINDS AND POSSIBLY SOME HAIL...BUT NO SIGNIFICANT SEVERE WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY WARM AND HUMID CONDITIONS WILL CONTINUE ACROSS ARKANSAS DURING THE PERIOD. WEAK AREAS OF LOW PRESSURE ALOFT WILL MOVE ACROSS THE STATE FROM THE SOUTHWEST. THIS WILL TRIGGER ISOLATED TO SCATTERED MAINLY AFTERNOON AND EVENING THUNDERSTORMS. THIS PATTERN COULD PRODUCE ISOLATED BRIEF SEVERE THUNDERSTORMS AND HEAVY RAINFALL BUT NO SIGNIFICANT SEVERE WEATHER OR FLOODING IS EXPECTED AT THIS TIME. .SPOTTER ACTIVATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. && FOR THE LATEST GRAPHICAL AND TEXT FORECASTS AND OUTLOOKS...PLEASE VISIT OUR WEB SITE AT WWW.SRH.WEATHER.GOV/LZK 38/29
The office that day
Everything else NWS Little Rock, AR issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 6, 2:55 PM CDT | Severe Thunderstorm Warning | LZK | Logan | 65 min |
| Jun 6, 4:57 PM CDT | Severe Thunderstorm Warning | LZK | Boone | 48 min |
| Jun 6, 5:01 PM CDT | Severe Thunderstorm Warning | LZK | Conway, Pope | 44 min |
| Jun 6, 5:49 PM CDT | Severe Thunderstorm Warning | LZK | Boone, Marion | 56 min |
| Jun 6, 6:51 PM CDT | Severe Thunderstorm Warning | LZK | Ouachita | 39 min |
| Jun 6, 6:54 PM CDT | Severe Thunderstorm Warning | LZK | Dallas | 66 min |
Nearby
Flash Flood Warnings in Arkansas, 2005Every flash flood warning in 2005
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.